# SDR AALA2018080769023

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 11,875 hours, 4,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR EXIT LENS WAS MISSING.  REPLACED THE SIGN LENS, OKAY FOR SERVICE.
